# SDR DXTA200702065

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 438 hours, 324 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Chattering
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

UPON RELEASING BRAKES FOR TAKEOFF AT SJC, (4) LOUD KNOCKS IN RAPID SUCCESSION WERE HEARD FROM REAR OF AIRCRAFT. ABORTED TAKEOFF AND RETURNEDTO RAMP.  INSPECTED BRAKES & ENGINES & FOUND NO DEFECTS. TAXI CHECK & PERFORMED ENGINE RUN UP TO TAKE OFF POWER SEVERAL TIMES WICH NO DEFECTS NOTED. COULD NOT DUPLICATE DISCREPANCY. WORK DONE IAW CE-560XL MM CH 32-42-00 & 71-00-00.
